# SDR EIAA2011183

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR CAVITY SPOILER SUPPORT BEAM UPPER CHORD AT WBL 235.2 FOUND CRACKED.  CRACKED CHORD TRIMMED.  HFEC INSP TO VERIFY CHORD IS CRACK FREE.  FABRICATED REPAIR ANGLES AND CHORD SEGMENT AND INSTALLED PER BOEING DRAWING 65B07738-58 AND EN 049-11.
